# SDR UIEA2016121901046

- Difficulty date: December 20, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N632GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,449 hours, 9,416 cycles
- Engine: Ge CF680C2B7
- System (JASC): 7300 · Engine Fuel and Control
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE CONTROL EICAS MESSAGE.  TROUBLESHOT IAW FIM 73-21 TR 878, RT PIMU HAD EEC / PIMU MODE DISAGREE, CLEARED THE MESSAGE & RAN BOTH ENGINES IAW FIM. MESSAGE CLEARED. OPS CHECKED GOOD.
